ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Magnetohydrodynamic unsteady flow in a tube of variable cross section in an axial magnetic field

Deshikachar, KS and Rao, A Ramachandra (1987) Magnetohydrodynamic unsteady flow in a tube of variable cross section in an axial magnetic field. In: Physics of Fluids, 30 (1). pp. 278-279.

[img] PDF
1.pdf - Published Version
Restricted to Registered users only

Download (186Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Oscillatory flow in a tube of slowly varying cross section is investigated in the presence of a uniform magnetic field in the axial direction. A perturbation solution including steady streaming is presented. The pressure and shear stress on the wall for various parameters governing the flow are discussed. Physics of Fluids is copyrighted by The American Institute of Physics.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Jan 2010 06:10
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/21876

Actions (login required)

View Item View Item